# SDR ASOA20160304017

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 33,283 hours, 25,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287555501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE NR 2 EMERGENCY LIGHT FLOOR STRIP WAS FOUND TO BE INOPERATIVE. MAINTENANCE R & R THE AFFECTED LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
